# SDR SIMA20250202002

- Difficulty date: February 2, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348001
- Condition: Corroded
- Location: Fr 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FR 74 BETWEEN STGR 29L-29R IS CORRODED. (LEVEL 2 CORROSION) REMOVED AND REPLACED SHEAR CLIP ON FR 74 BETWEEN STGR 29L-29R IAW EMB 175 SRM 51-40-08.
